PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 401-409
Tytuł artykułu

Whitney stratification of sets definable in the structure $ℝ_{exp}$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to prove that every subset of $ℝ^n$ definable from addition, multiplication and exponentiation admits a stratification satisfying Whitney's conditions a) and b).
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
401-409
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Department of Mathematics, University of Dalat, Dalat, Vietnam
Bibliografia
  • [1] L. van den Dries, Tame topology and O-minimal structures, mimeographed notes (1991).
  • [2] L. van den Dries and C. Miller, The field of reals with restricted analytic functions and unrestricted exponentiation, Israel J. Math. (1991).
  • [3] R. M. Goresky, Triangulation of stratified objects, Proc. Amer. Math. Soc. 72 (1978), 193-200.
  • [4] A. G. Khovanskiĭ, Fewnomials, Transl. Math. Monographs 88, Amer. Math. Soc., 1991.
  • [5] T. L. Loi, thesis, Jagiellonian University, Kraków 1993.
  • [6] T. L. Loi, Analytic cell decomposition of sets definable in the structure $ℝ_exp$, Ann. Polon. Math. 59 (1994), 255-266.
  • [7] T. L. Loi, On the global Łojasiewicz inequalities for the class of analytic logarithmico-exponential functions, C. R. Acad. Sci. Paris Sér. I 318 (1994), 543-548.
  • [8] S. Łojasiewicz, Ensembles Semi-Analytiques, I.H.E.S., Bures-sur-Yvette, 1965.
  • [9] A. J. Wilkie, Some model completeness results for expansions of the ordered field of real numbers by Pfaffian functions, preprint, 1991.
  • [10] A. J. Wilkie, Model completeness results for expansions of the real field II: The exponential function, manuscript, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p401bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.